Alert archive / South Dakota / Tornado Warnings in 2022

Tornado Warning 15, NWS Aberdeen, SD

May 30, 20224 counties in South Dakota

NWS Aberdeen, SD issued this tornado warning at May 30, 2022, 2:36 PM CDT for 4 counties in South Dakota. It was in force for 24 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2022, 2:36 PM CDT (19:36 UTC)
Expired
May 30, 2022, 3:00 PM CDT
In force
24 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Codington County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD

The radar

The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:37 PM CDTFUNNEL CLOUD1 Ssw Estelline, SD
May 30, 2:41 PM CDTTORNADO5 Ne Poinsett Colony, SDTHIS POINT IS THE START OF AN 11 MILE LONG TORNADO TRACK. AT LEAST 5 FARMSTEADS WERE DAMAGED ALONG THE PATH.
May 30, 2:45 PM CDTFUNNEL CLOUD2 Ne Estelline, SDNEAR 184TH AND 466TH AVE.
May 30, 2:46 PM CDTTORNADO6 Sse Goodwin, SDTHIS IS THE FIRST LOCATION OF A ROUGHLY 10 MILE LONG TORNADO TRACK. ALONG THE TRACK A GRAIN BIN WAS RIPPED FROM THE BASE AND TOSSED A MILE TO THE NORTHEAST, A FARMSTEAD LOST SEVERAL OUTBUILDINGS AND HAD ROOF AND WINDOW DAMAGE TO THE HOME, AND 3 TRANSMISSION TO
May 30, 2:50 PM CDTTORNADO4 W Clear Lake, SDA CLEAR PATH WAS OBSERVED THROUGH A TREE GROVE. FARM MACHINERY WAS TOSSED.
May 30, 2:56 PM CDTNON-TSTM WND GST 66Tunerville, SDMESONET STATION 291 4N ALTAMONT (SDDOT).
May 30, 3:05 PM CDTTORNADO4 Ssw La Bolt, SDTHIS IS THE STARTING POINT OF A ROUGHLY 10 MILE LONG TORNADO TRACK. SEVERAL FARMSTEADS WERE DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WFUS53 KABR 301936
TORABR
SDC029-039-051-057-302000-
/O.NEW.KABR.TO.W.0015.220530T1936Z-220530T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Aberdeen SD
236 PM CDT Mon May 30 2022

The National Weather Service in Aberdeen has issued a

* Tornado Warning for...
  Western Deuel County in northeastern South Dakota...
  Eastern Hamlin County in northeastern South Dakota...
  Southeastern Grant County in northeastern South Dakota...
  Southeastern Codington County in northeastern South Dakota...

* Until 300 PM CDT.
    
* At 236 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Poinsett Colony, or 8 miles north of Estelline,
  moving northeast at 65 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Clear Lake and Goodwin around 245 PM CDT.
  Altamont, Tunerville, Bullhead Lake, School Lake and Lake Alice 
  around 250 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Revillo, Strandburg, La Bolt and Albee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4454 9679 4454 9709 4509 9688 4508 9645
      4503 9645
TIME...MOT...LOC 1936Z 205DEG 58KT 4469 9687 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TMT
1 follow-up statement
788 
WWUS53 KABR 301949
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
249 PM CDT Mon May 30 2022

SDC029-039-051-057-302000-
/O.CON.KABR.TO.W.0015.000000T0000Z-220530T2000Z/
Deuel SD-Hamlin SD-Grant SD-Codington SD-
249 PM CDT Mon May 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN DEUEL...NORTHEASTERN HAMLIN...SOUTHEASTERN GRANT AND
SOUTHEASTERN CODINGTON COUNTIES...
        
At 248 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Altamont, or near Clear Lake, moving northeast at 50
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud. At 140 PM CDT a 
         funnel cloud was reported near 184th street and 466th 
         avenue near the Hamlin and Deuel county border.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Tunerville, Lake Alice, Bullhead Lake, School Lake, Strandburg, 
  Revillo, La Bolt and Albee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4469 9669 4472 9702 4509 9688 4508 9645
      4503 9645
TIME...MOT...LOC 1948Z 206DEG 45KT 4479 9679 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 30, 1:44 PM CDT, 52 minutes earlier.

Area forecast discussion, May 30, 1:44 PM CDT, 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
144 PM CDT Mon May 30 2022

.UPDATE...
Issued at 133 PM CDT Mon May 30 2022

The aviation discussion below has been updated for the 18Z TAFS.

Main concern for the remainder of today will be the afternoon
severe convection. The overall forecast has been panning out
decently so no major changes were needed. We'll just be tracking
severe thunderstorms that could perhaps linger in our far eastern
zones into early evening. The other concern would be locally heavy
rainfall across parts of northeast South Dakota. Rainfall rates of
1-3"/hr with locally higher amounts will be possible. Some
scattered flash flooding will remain possible into this evening. A
Flood Watch has been posted for our northeast South Dakota
counties.

UPDATE Issued at 629 AM CDT Mon May 30 2022

See the updated aviation discussion below.

&&

.SHORT TERM...(Today and Tonight)
Issued at 432 AM CDT Mon May 30 2022

The overnight MCV continues to gradually track out of the area this
morning. The overall severe threat continues to diminish with time.
Still monitoring precipitation amounts over the next few hours
however. Portions of the southeast CWA have QPEs running around 2 to
2.5 inches. Flooding threat overall is low, but worth watching.

Attention then turns to the severe weather threat for this
afternoon. Still expecting the development of the potent closed low
system which quickly tracks into the northern plains. A strong jet
rounding the base of the low will help support impressive amounts of
bulk shear. In fact 0-6km bulk shear values are topping out over 70
kts. Which does introduce the question as to whether or not the
shear will be too strong relative to the cold pool to sustain
supercellular storms. ML CAPE values are still progged in the 1000-
2000 J/KG east of the surface trough by the early afternoon hours.
Also impressive low level shear with a southeast to east surface
wind resulting in favorable curved hodographs. Despite strong shear,
current thinking is the overall setup should support supercellular
development, but could also evolve into a line of storms with time.
All severe threats are possible, including tornadoes and the SPC
moderate risk has been expanded to cover more of our northeastern
CWA. This includes a 15% hatched tornado probability. While left
over convective debris could have some influence on instability
today, not currently thinking it will be a deal breaker. With the
strong forcing storms may initiate as soon as 18Z.

The system quickly moves northeast by this evening placing us on the
cool side/right pressure gradient of the low. Additional showers and
thunderstorms are likely and gusty northwest winds are expected,
along with much cooler temperatures.

.LONG TERM...(Tuesday through Sunday)
Issued at 432 AM CDT Mon May 30 2022

Upper low cut off in southern Canada means more or less zonal
steering flow with some weak troughiness over the area, but for the
most part the result is mostly dry conditions with slightly below
normal temperatures and off and on breezy days - so otherwise it
should be uneventful for much of the remainder of the work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 133 PM CDT Mon May 30 2022

Terminals KABR,KATY,KPIR,KMBG

Strong low pressure system will continue moving through the area
this afternoon and evening. Strong to severe thunderstorms can be
anticipated through late afternoon into the very early evening for
KABR/KATY. MVFR cigs are expected at all terminals associated with
the precipitation. IFR vsby's can be anticipated in the stronger
storms at KABR/KATY through late afternoon. The thunder is
expected to move out of the area this evening and all terminals
could see lingering showers into the late evening or early
overnight. IFR cigs are anticipated to set in at all terminals by
the end of this TAF valid period.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Flood Watch until 10 PM CDT this evening for SDZ007-008-011-
     019>023.

MN...None.
&&

UPDATE...Vipond
SHORT TERM...Serr
LONG TERM...Connelly
AVIATION...Vipond
Hazardous weather outlook, May 30, 4:40 AM CDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
440 AM CDT Mon May 30 2022

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-310945-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts-
Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
440 AM CDT Mon May 30 2022 /340 AM MDT Mon May 30 2022/

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...Today and tonight.

A significant severe storm threat exists today, especially along and
east of the James River Valley. Storms will likely develop by early
afternoon and pose a severe threat through through mid to late
afternoon. Supercells and all forms of severe weather can be
expected. This includes hail larger than golf balls, winds in excess
of 70 mph and multiple tornadoes. Storms will be moving very fast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today. Weather spotters are
encouraged to submit reports to the National Weather Service in
Aberdeen. The public can submit reports on our web page, Facebook
page, or our Twitter feed.

In the hours before

Local storm report, May 30, 1:27 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
127 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             HAZEL                   44.76N 97.38W
05/30/2022  M1.00 INCH       HAMLIN             SD   TRAINED SPOTTER

&&

SD
Local storm report, May 30, 1:49 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
149 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 WNW LAKE COCHRANE REC 44.73N 96.54W
05/30/2022  M1.88 INCH       DEUEL              SD   COCORAHS

            COCORAHS STATION SD-DL-7 CLEAR LAKE 7 ESE.

0700 AM     HEAVY RAIN       6 SW COLUMBIA           45.56N 98.41W
05/30/2022  M1.81 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-2 ABERDEEN 7.5 NNE.

0600 AM     HEAVY RAIN       ABERDEEN REGIONAL AIRPO 45.46N 98.41W
05/30/2022  M1.76 INCH       BROWN              SD   CO-OP OBSERVER

            CO-OP OBSERVER STATION ABES2 ABERDEEN 3 E.

0700 AM     HEAVY RAIN       4 NNE ABERDEEN REGIONAL 45.51N 98.39W
05/30/2022  M1.57 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-43 BATH 4 WNW.

0600 AM     HEAVY RAIN       5 WNW BIG STONE CITY    45.31N 96.56W
05/30/2022  M1.49 INCH       GRANT              SD   COCORAHS

            COCORAHS STATION SD-GT-8 BIG STONE CITY 5.0
            WNW.

0600 AM     HEAVY RAIN       CLARK                   44.88N 97.74W
05/30/2022  M1.45 INCH       CLARK              SD   CO-OP OBSERVER

            CO-OP OBSERVER STATION CAKS2 CLARK.

0800 AM     HEAVY RAIN       4 SSW MILBANK           45.17N 96.65W
05/30/2022  M1.41 INCH       GRANT              SD   COCORAHS

            COCORAHS STATION SD-GT-1 MILBANK 3 SSW.

0700 AM     HEAVY RAIN       1 SSW ABERDEEN          45.45N 98.49W
05/30/2022  M1.39 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-11 ABERDEEN 1 SSW.

0700 AM     HEAVY RAIN       1 NNW MILBANK           45.23N 96.64W
05/30/2022  M1.35 INCH       GRANT              SD   COCORAHS

            COCORAHS STATION SD-GT-4 MILBANK 1 N.

0700 AM     HEAVY RAIN       1 NNE ABERDEEN          45.48N 98.47W
05/30/2022  M1.31 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-1 ABERDEEN 1.0 NNE.

0900 AM     HEAVY RAIN       1 NNE ABERDEEN          45.48N 98.48W
05/30/2022  M1.22 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-31 ABERDEEN 0.6 NNE.

0700 AM     HEAVY RAIN       2 SW ABERDEEN           45.45N 98.51W
05/30/2022  M1.21 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-38 ABERDEEN 1 WSW.

0700 AM     HEAVY RAIN       2 SE WAUBAY WILDLIFE RE 45.40N 97.31W
05/30/2022  M1.18 INCH       DAY                SD   COCORAHS

            COCORAHS STATION SD-DY-18 WAUBAY 4.8 N.

0600 AM     HEAVY RAIN       2 N BROWNS VALLEY       45.62N 96.83W
05/30/2022  M1.17 INCH       TRAVERSE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BRVM5 BROWNS VALLEY.

0800 AM     HEAVY RAIN       1 NNE ABERDEEN          45.48N 98.48W
05/30/2022  M1.13 INCH       BROWN              SD   COCORAHS

            COCORAHS STATION SD-BR-18 ABERDEEN 1 NNE.

0700 AM     HEAVY RAIN       8 ENE SISSETON MUNICIPA 45.69N 96.83W
05/30/2022  M1.11 INCH       ROBERTS            SD   COCORAHS

            COCORAHS STATION SD-RB-4 BROWNS VALLEY 6 N.

0730 AM     HEAVY RAIN       MILBANK                 45.22N 96.63W
05/30/2022  M1.04 INCH       GRANT              SD   CO-OP OBSERVER

            CO-OP OBSERVER STATION MLBS2 MILBANK.

&&
Local storm report, May 30, 1:51 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
151 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             7 NE ORTONVILLE         45.36N 96.33W
05/30/2022  E1.00 INCH       BIG STONE          MN   TRAINED SPOTTER

&&

SD
Local storm report, May 30, 2:02 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
202 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             CORONA                  45.33N 96.77W
05/30/2022  E1.00 INCH       ROBERTS            SD   PUBLIC

            REPORT FROM SOCIAL MEDIA.

&&

SD
Local storm report, May 30, 2:05 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
205 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             1 NNE JOHNSON           45.59N 96.29W
05/30/2022  E0.88 INCH       BIG STONE          MN   TRAINED SPOTTER

&&

SD
Local storm report, May 30, 2:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
219 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             WATERTOWN               44.90N 97.11W
05/30/2022  M1.00 INCH       CODINGTON          SD   PUBLIC

            REPORT FROM SOCIAL MEDIA.

&&

SD

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:32 PM CDTSevere Thunderstorm WarningABRLyman28 min
May 30, 12:18 AM CDTSevere Thunderstorm WarningABRDeuel, Grant27 min
May 30, 12:37 AM CDTSevere Thunderstorm WarningABRDeuel38 min
May 30, 1:14 AM CDTSevere Thunderstorm WarningABRClark46 min
May 30, 1:36 AM CDTSevere Thunderstorm WarningABRClark39 min
May 30, 1:40 AM CDTSevere Thunderstorm WarningABRCodington, Grant, Roberts35 min
May 30, 2:15 AM CDTSevere Thunderstorm WarningABRClark, Codington, Day, Roberts45 min
May 30, 2:17 AM CDTSevere Thunderstorm Warning Considerable damage threatABRCodington, Deuel, Hamlin21 min
May 30, 12:26 PM CDTSevere Thunderstorm WarningABRCodington, Hamlin23 min
May 30, 1:06 PM CDTFlood WatchABRClark, Codington, Day, Deuel, Grant, Hamlin and 2 more9 hr
May 30, 1:12 PM CDTSevere Thunderstorm WarningABRClark, Codington, Hamlin33 min
May 30, 1:55 PM CDTSevere Thunderstorm WarningABRRoberts28 min
May 30, 2:06 PM CDTSevere Thunderstorm WarningABRCodington, Day, Grant, Hamlin, Roberts39 min
May 30, 2:41 PM CDTSevere Thunderstorm WarningABRRoberts34 min
May 30, 2:42 PM CDTFlash Flood WarningABRCodington, Hamlin4 hr
May 30, 2:55 PM CDTTornado WarningABRDeuel, Grant35 min
May 30, 3:07 PM CDTTornado WarningABRGrant, Roberts23 min
May 30, 3:14 PM CDTTornado WarningABRGrant, Roberts31 min
May 30, 3:17 PM CDTSevere Thunderstorm WarningABRRoberts28 min
May 30, 3:26 PM CDTWind AdvisoryABRCampbell, Corson, Day, Dewey, Grant, Hughes and 7 more22 hr
May 30, 3:43 PM CDTSevere Thunderstorm WarningABRRoberts32 min
May 30, 3:45 PM CDTSevere Thunderstorm Warning Considerable damage threatABRRoberts30 min
May 30, 5:08 PM CDTAreal Flood WarningABRCodington, Grant, Roberts9 hr
May 30, 6:45 PM CDTAreal Flood WarningABRCodington, Hamlin6 hr
May 30, 6:55 PM CDTSpecial Weather StatementABRDeuel20 min

Nearby

Tornado Warnings in South Dakota, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.